# SDR DALA13036709206

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD KEEL BEAM FITTING ON RIGHT SIDE AT BS 845 HAS A CRACK LOCATED NEAR RADIUS.  R & R KEEL BEAM FITTING ON RT SIDE AT STA 845 IAW SRM 51-30-05 AND DWG 5936360, REV BE.
